Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Nil rings of type (γ, δ)

  • 23 Accesses

  • 4 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    N. Jacobson, Structure of Rings, Amer. Math. Soc., Providence, R. I. (1964).

  2. 2.

    G. V. Dorofeev, "An example of a solvable but not nilpotent alternative ring," Usp. Mat. Nauk,15, No. 3, 147–150 (1960).

  3. 3.

    G. V. Dorofeev, "An example of a solvable but not nilpotent (−1,1)-ring," Algebra Logika,12, No. 2, 162–166 (1973).

  4. 4.

    K. A. Zhevlakov, "Solvability of alternative nil rings," Sib. Mat. Zh.,3, No. 3, 368–377 (1962).

  5. 5.

    K. A. Zhevlakov, and I. P. Shestakov, "Local finiteness in the sense of Shirshov," Algebra Logika,12, No. 1, 41–73 (1973).

  6. 6.

    A. S. Markovichev, "Rings of type (γ,δ)," in: 14th All-Union Algebra Conference (Abstracts of Reports), Vol. 2, Novosibirsk (1977).

  7. 7.

    A. S. Markovichev, "Heredity of radicals of rings of type (γ,δ)," Algebra Logika,17, No. 1, 33–55 (1978).

  8. 8.

    A. A. Nikitin, "Almost alternative algebras," Algebra Logika,13, No. 5, 501–533 (1974).

  9. 9.

    R. É. Roomel'di, "Nilpotency of ideals in (−1,1)-rings with minimum condition," Algebra Logika,12, No. 3, 333–348 (1973).

  10. 10.

    R. É. Roomel'di, "Solvability of (−1,1)-rings," Algebra Logika,12, No. 4, 478–489 (1973).

  11. 11.

    A. I. Shirshov, "On certain nonassociative nil rings and algebraic algebras," Mat. Sb.,41, No. 3, 381–394 (1957).

  12. 12.

    A. I. Shirshov, "Rings with identical relations," Mat. Sb.,43, No. 2, 227–289 (1957).

  13. 13.

    I. R. Hentzel and G. M. Piacentini Cattaneo, "Simple (γ,δ) algebras are associative," J. Algebra,47, No. 1, 52–76 (1977).

  14. 14.

    G. Higman, "On a conjecture of Nagata," Proc. Cambridge Phil. Soc.,52, No. 1, 1–4 (1956).

Download references

Additional information

Translated from Algebra i Logika, Vol. 17, No. 2, pp. 181–200, March–April, 1978.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Markovichev, A.S. Nil rings of type (γ, δ). Algebra and Logic 17, 128–142 (1978). https://doi.org/10.1007/BF01670112

Download citation

Keywords

  • Mathematical Logic